| Model Number |
H7493941848350 |
| Medical Device Problem Codes |
Break (1069); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.50 x 48mm synergy xd drug-eluting stent was advanced for treatment but it could not cross the lesion.However, the shaft broke in two when trying to reinsert the stent.The procedure was completed with a different device.There were no patient complications reported.